# SDR SWIA200515637

- Difficulty date: September 30, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 13,128 hours, 17,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS AFT OF ROW 9 INOP.  REPLACED LAMP FUSE, OPERATIONAL CHECK GOOD.
